CATÁLOGO DE LA BIBLIOTECA DE LA FaMAF
Normal view MARC view ISBD view

European journal of combinatorics.

Material type: materialTypeLabelContinuing resourceAnalytics: Show analyticsPublisher: Amsterdam, NL : Elsevier, 1980-Description: v. : il. ; 24 cm.ISSN: 0195-6698.Subject(s): Discrete mathematics | Mathematics -- Periodical | Combinatorics | Matemática discreta | Combinatórica | Theoretical computer science | Theories of computing | Computer science | Publicación periódica MatemáticaAdditional physical formats: European journal of combinatorics (Online), Online resources: Acceso Biblioteca Electrónica de Ciencia y Tecnología Acceso sólo desde la UNC Disponible en línea a partir v.13 (1992) en adelante.Holdings note: v. 27 (2006); v. 28 (2007); v. 29, no.1 (2008); v. 30, no. 3,5-8 (2009); v. 31, no. 2-3,6-8 (2010); v. 32, no. 1 (2011)
Tags from this library: No tags from this library for this title.
Item type Current location Call number Copy number Status Date due Barcode Item holds
Revista Revista FaMAF
Hemeroteca Matemática
HM0037 Available
Revista Revista FaMAF
Hemeroteca Matemática
2011 32 1 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2009 30 3 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2009 30 5 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2009 30 6 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2009 30 7 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2009 30 8 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2010 31 2 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2010 31 3 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2010 31 6 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2010 31 7 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2010 31 8 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2008 29 1 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2007 28 1 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2007 28 2 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2007 28 3 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2007 28 4 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2007 28 5 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2007 28 6 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2007 28 7 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2007 28 8 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2006 27 1 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2006 27 2 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2006 27 3 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2006 27 4 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2006 27 5 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2006 27 6 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2006 27 7 1 Available
Revista Revista FaMAF
Hemeroteca Matemática
2006 27 8 1 Available
Total holds: 0

No. del título : HM0037.

Disponible en Biblioteca Electrónica de Ciencia y Tecnología, vol. 13 (1992) en adelante.

Disponible en línea a partir v.13 (1992) en adelante.

Click on an image to view it in the image viewer

Horario de la Biblioteca: lunes a viernes de 8:30 a 18:00hs

Av. Medina Allende s/n , Ciudad Universitaria, Córdoba, Argentina

Tel: +54 351 5353701 int. 41127(Atención al Público) int. 41151(Dirección)

biblio@famaf.unc.edu.ar

publicofamaf@gmail.com



//